# SDR UIEA2019051304185

- Difficulty date: May 12, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 88,830 hours, 16,823 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING APPROACH AT 2000' AND AFTER TAXI TO THE GATE, ADVISORY MESSAGE "WINDSHEAR SYS"(  T/S PER FIM 34-43 FT 805. NO FAULTS NOTED AT THIS TIME.  )
